# SDR AALA2019112519018

- Difficulty date: November 20, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 68,938 hours, 26,882 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R217C
- Condition: Leaking
- Part time: 79,566 hours, 36,020 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING IDLE DECENT VERY STRONG ODOR REPORTED BY FA"S AND FLIGHT DECK CREW. HYDRAULIC LIKE SMELL. MAINTENANCE FOUND SOURCE OF ODOR TO BE FROM APU. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU IAW JOB CARD 26L3104905. OPS CHECKS AND LEAK CHECK GOOD.*** (CLOSED)
